edoc

Hilbert Function and Betti Numbers of Algebras with Lefschetz Property of Order m

Constantinescu, Alexandru. (2008) Hilbert Function and Betti Numbers of Algebras with Lefschetz Property of Order m. Communications in algebra, 36 (12). pp. 4704-4720.

[img] PDF - Accepted Version
188Kb

Official URL: http://edoc.unibas.ch/46499/

Downloads: Statistics Overview

Abstract

The authors T.Harima, J.C.Migliore, U.Nagel and J.Watanabe characterize the Hilbert function of algebras with the Lefschetz property. We extend this characterization to algebras with the Lefschetz property m times. We also give upper bounds for the Betti numbers of Artinian algebras with a given Hilbert function and with the Lefschetz property m times and describe the cases in which these bounds are reached
Faculties and Departments:05 Faculty of Science > Departement Mathematik und Informatik > Ehemalige Einheiten Mathematik & Informatik > Algebra (Gorla)
UniBasel Contributors:Constantinescu, Alexandru
Item Type:Article, refereed
Article Subtype:Research Article
Publisher:Taylor & Francis
ISSN:0092-7872
e-ISSN:1532-4125
Note:Publication type according to Uni Basel Research Database: Journal article
Language:English
Identification Number:
Last Modified:12 Jan 2017 10:25
Deposited On:12 Jan 2017 10:25

Repository Staff Only: item control page